# SDR SWAA2020101419694

- Difficulty date: September 22, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 663 HORIZONTAL PRESSURE DECK TO BE CRACKED AT FWD O/B CORNER OF BEAD AT BS 664 RBL 41 WL 200. / REMOVED DAMAGED SECTION OF 663 HORIZONTAL PRESSURE DECK AT BS. 664 RBL 41 WL 200; AND REPAIRED PER SRM 53-40-51-2R-2.
